# SDR 06FDEA1152

- Difficulty date: March 19, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 49,927 hours, 10,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Environ
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RCVD LEVEL 2 AVIONICS AIR FLOW OFF, THEN AVIONICS  FAN O'VRD CAME ON.  NO -ESC- CURRENT FAULTS NOTED, -ESC- FAULT REVIEW INDICATES NO FAULTS LAST LEG, -EC- SENSOR READOUTS NORMAL.  PERFORMED -ESC- RETURN TO SERVICE CK, SYS PASS.  REMOVED AND REPLACED ENV SYSTEM CONTROLLER PER MD11 AMM 21-08-01-4, REMOVED AND REPLACED AIRFLOW SWITCH S1-139 PER MD11 AMM 21-26-05-2.  ABLE TO DUPLICATE PROBLEM, WITH A/C PRESSURIZED AT  1.4 DELTA PSI.  PRESSURIZED A/C AGAIN AFTER PARTS CHANGED, AND OPERATIONAL CHECK OF AVIONICS COOLING NORMAL, AND NO LEAKS NOTED IN A/C STRUCTURE.
